Posted by: Kim | 2013-01-24

Stopping Oralcon

Hi there, its been a week since taking Oralcon and I
feel terribly ill. Nausea, stomach cramps, headaches,
extreme tiredness that I''''m walking into things,
increased anxiety, heart racing and tight chest, iv
fainted a few times and I feel so weak that I have to
lie down. I''''m terrified I don''''t know what''''s going
on I''''m also so down all the time I have no energy its
terrible. What''''s going on? My libido has gone through the roof as well. Its been crazy having to deal with all of this. I don''''t have the funds to visit a Doctor so your response in this matter is rather urgent please!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You are experiencing severe hormonal abnormalities after stop taking Oralcon. Is there any way that you can start taking it again or was there a spesific reason for stop taking it? You can consult your nearest clinic for a low dose oral contraceptive. This can be taken in the place of Oralcon for at least three months and when stopped, you should not experience such bad side-effects.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: mich | 2013-01-28

Hi, i''ve been taking oralcon for 2 weeks now and also have constant nausea, fatigue and general feeling of malaise. Is this normal?

Reply to mich

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.